# SDR 2013FA0000549

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340446
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST HYD PRESSURE IN MAIN ACCUMULATOR BEFORE LANDING, NO LANDING GEAR EXTENSION AND LOSS OF STEERING, PULL EMERGENCY LANDING GEAR HANDLE, DECLARED EMERGENCY 1 TRY ON PUMP.
